Alert archive / Georgia / Special Weather Statements in 2011

Special Weather Statement, NWS Atlanta, GA

June 9, 2011Pickens County, Georgia

NWS Atlanta, GA issued this special weather statement at Jun 9, 2011, 2:50 PM EDT for Pickens County, Georgia. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 9, 2011, 2:50 PM EDT (18:50 UTC)
Expired
Jun 9, 2011, 3:15 PM EDT
In force
25 min
Issued by
NWS Atlanta, GA

County Pickens County, GA

The radar

The Atlanta radar (KFFC), 128 km from the middle of the area, began a volume at 18:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.8 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2011-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 830 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2011-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -56 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
830 J/kg
Mixed-layer CIN
-93 J/kg
Mixed-layer LCL
1434 m above ground
0-6 km bulk shear
2 kt
0-1 km storm-relative helicity
-56 m²/s²
0-3 km storm-relative helicity
58 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

065 
WWUS82 KFFC 091850
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
250 PM EDT THU JUN 9 2011

GAZ013-014-091915-
250 PM EDT THU JUN 9 2011

...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 40 MPH WINDS
IN PICKENS AND DAWSON COUNTIES UNTIL 315 PM EDT...

AT 246 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM AROUND SEQUOYAH LAKE...MOVING SOUTHEAST AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
PICKENS AND DAWSON COUNTIES THROUGH 315 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE SEQUOYAH LAKE...JASPER...TALKING ROCK...
LAKE TAMARACK...MARBLEHILL AND TATE. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.

&&

LAT...LON 3457 8427 3447 8430 3447 8426 3439 8426
      3438 8428 3438 8445 3452 8452 3456 8447
      3455 8446 3456 8443 3455 8442 3455 8437
      3457 8437
TIME...MOT...LOC 1850Z 309DEG 5KT 3452 8437

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 9, 2:21 PM EDT, 29 minutes earlier.

Area forecast discussion, Jun 9, 2:21 PM EDT, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
221 PM EDT THU JUN 9 2011

.SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...
HIGH PRESSURE HOLDING OVER THE SOUTHEAST THROUGH FRIDAY. HOWEVER A
LOW PRESSURE WAVE DEVELOPING OVER THE BAHAMAS AND DOWN TO CUBA COULD
BREAK DOWN THE RIDGE ON OUR EAST SIDE AS THIS SLIDES NORTHWARD. THE
NAM IS THE MORE AGGRESSIVE WITH THIS WHILE THE GFS/ECMWF KEEP IT AS
AN OPEN WAVE WITH WEAK SURFACE PRESSURE. AT THIS POINT WILL GO WITH
THE GFS/ECMWF. OVER THE SHORT TERM THE DEEPEST MOISTURE HOLDS OVER
NORTH AND INTO WEST CENTRAL GEORGIA AND THIS WILL BE THE LOCATION
FOR THE BEST CHANCE OF AFTERNOON/EVENING THUNDERSTORMS...ALTHOUGH
THE RISK IS LOW. PRECIPITATION THAT DOES FORM SHOULD DISSIPATE BY
MIDNIGHT EACH NIGHT. NO CHANGE IN AIRMASS...THEREFORE NO RELIEF FROM
THE HEAT THROUGH AT LEAST SATURDAY AND WILL STAY CLOSE TO
PERSISTENCE ON TEMPS...BOTH MAX AND MIN.

.LONG TERM /SUNDAY THROUGH THURSDAY/...
PATTERN CHANGE EARLY NEXT WEEK STILL ON TRACK. HOWEVER DIFFERENCES
BETWEEN GFS AND ECMWF AS FOR HOW LONG IT WILL LAST. GFS KEEPS THE
CWA IN A NORTHWEST FLOW THROUGHOUT THE WEEK WHILE THE ECMWF PUSHES
THE EASTERN TROUGH OVER THE ATLANTIC WITH ANOTHER RIDGE BUILDING
OVER THE EASTERN U.S. BY MID WEEK. AT THIS POINT DUE TO UNCERTAINTY
WILL NOT MAKE ANY CHANGES TO THE LONG TERM.

&&

.CLIMATE...

RECORDS FOR 06-10

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN      99 1953     56 1913     74 1981     50 1977
                1926
                1911
   KATL      99 1953     56 1913     74 1898     48 1977
                                        1880
   KCSG      98 1993     75 1957     75 2010     60 1980
                1968                    1998
                1963                    1981
   KMCN      99 1993     58 1913     76 1981     50 1913
                1963
                1898

&&

.AVIATION...
18Z UPDATE...
VFR CONDITIONS ARE EXPECTED TO PREDOMINATE THROUGH THE PERIOD.
ISOLATED TO SCATTERED MVFR VISIBILITIES ARE POSSIBLE BETWEEN 08Z AND
16Z. SCATTERED CONVECTION WILL CONTINUE ACROSS NORTH GEORGIA THROUGH
03Z WITH ISOLATED CONVECTION ACROSS CENTRAL THROUGH THIS SAME
PERIOD. WINDS WILL REMAIN VARIABLE IN DIRECTION THROUGH THIS
FORECAST PERIOD...GENERALLY 10KTS OR LESS OUTSIDE OF CONVECTION.
WEST TO NORTH TENDENCY THIS AFTERNOON WILL BECOME EASTERLY BY
FRIDAY MORNING.

//ATL CONFIDENCE...18Z UPDATE...
MEDIUM AT BEST...ESPECIALLY WINDS.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          70  95  70  94 /  30  20  20  20
ATLANTA         72  93  72  92 /  30  20  20  20
BLAIRSVILLE     67  85  67  84 /  40  30  30  30
CARTERSVILLE    69  95  69  94 /  40  30  30  30
COLUMBUS        72  96  72  95 /  20  10  10  10
GAINESVILLE     71  92  71  91 /  40  30  30  30
MACON           69  95  69  94 /  20  10  10  10
ROME            67  95  67  94 /  40  30  30  30
PEACHTREE CITY  66  95  66  93 /  30  20  20  20
VIDALIA         68  95  68  94 /   5   0   5   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

17
Hazardous weather outlook, Jun 9, 5:25 AM EDT, 9 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
525 AM EDT THU JUN 9 2011

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-101000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
525 AM EDT THU JUN 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
SCATTERED THUNDERSTORMS EXPECTED THIS AFTERNOON AND EVENING ACROSS
NORTH GEORGIA. ISOLATED THUNDERSTORMS EXPECTED THIS AFTERNOON AND
EVENING ACROSS PORTIONS OF CENTRAL GEORGIA.

.SYNOPSIS...
SURFACE AND UPPER LEVEL RIDGE THAT HAS BEEN DOMINATE ACROSS THE
SOUTHEAST WILL WEAKEN SLIGHTLY TODAY. A WEAK TROUGH WAS STRETCHED
FROM THE MID-ATLANTIC INTO NORTH GEORGIA.

.PRIMARY HAZARDS...
THE PRIMARY HAZARD WILL BE WIND GUSTS TO 50 MPH. IN
ADDITION...PENNY-SIZED HAIL...LOCALLY HEAVY RAINFALL AND FREQUENT
LIGHTNING WILL BE POSSIBLE. THE BEST CHANCE OF THUNDERSTORMS WILL
BE NORTH OF A LINE FROM COLUMBUS TO MACON TO AUGUSTA FROM 4 PM TO
MIDNIGHT.

.DISCUSSION...
HIGH PRESSURE ACROSS GEORGIA WILL WEAKEN SLIGHTLY TODAY AND THUS
WILL NOT HELP TO SUPPRESS AS MUCH CONVECTION AS IT HAS THE PAST
FEW DAYS. IN ADDITION...A WEAK SURFACE BOUNDARY WAS STRETCHED FROM
ATLANTA TO MACON...WITH HIGHER DEW POINTS ACROSS NORTH GEORGIA.
THIS FEATURE...ALONG WITH CAPES OF 1500 J/KG...WILL HELP TO
ENHANCE THE CHANCE OF THUNDERSTORMS TODAY...IN PARTICULAR ACROSS
NORTH GEORGIA. STEERING FLOW IS WEAK AND THUS STORMS MAY BECOME
NEARLY STATIONARY. THIS MAY CAUSE SOME AREAS TO RECEIVE LOCALLY
HEAVY RAINFALL AMOUNTS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
THERE IS A CHANCE OF THUNDERSTORMS EACH DAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jun 9, 1:46 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
146 PM EDT THU JUN 9 2011

GAZ013-014-021-022-091830-
146 PM EDT THU JUN 9 2011

...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 40 MPH WINDS
IN PICKENS...CHEROKEE...DAWSON AND FORSYTH COUNTIES UNTIL 230 PM
EDT...

AT 139 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR THE HOLLIS LATHEM RESERVOIR...MOVING SOUTH
AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
PICKENS...CHEROKEE...DAWSON AND FORSYTH COUNTIES THROUGH 230 PM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE REAVIS MOUNTAIN...
HOLLIS LATHEM RESERVOIR...MARBLEHILL...HIGHTOWER...BALL GROUND...
DREW...DUCKTOWN...FREE HOME...BUFFINGTON...HOLBROOK...LATHEMTOWN AND
UNION HILL. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.

&&

LAT...LON 3441 8413 3415 8418 3416 8426 3419 8426
      3418 8434 3421 8445 3446 8434
TIME...MOT...LOC 1745Z 015DEG 7KT 3435 8426
Special weather statement, Jun 9, 2:09 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
209 PM EDT THU JUN 9 2011

GAZ002-011-091900-
209 PM EDT THU JUN 9 2011

...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 40 MPH WINDS
IN WALKER AND CHATTOOGA COUNTIES UNTIL 300 PM EDT...

AT 207 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM AROUND LAFAYETTE...MOVING SOUTH AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
WALKER AND CHATTOOGA COUNTIES THROUGH 300 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE NAOMI...LAFAYETTE...LINWOOD...SUTTLES
MILL...CENTER POST...TRION AND SUBLIGNA. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.

&&

LAT...LON 3473 8537 3473 8516 3472 8517 3472 8515
      3455 8512 3452 8515 3450 8520 3450 8531
      3453 8540
TIME...MOT...LOC 1809Z 359DEG 6KT 3464 8526
Special weather statement, Jun 9, 2:19 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
219 PM EDT THU JUN 9 2011

GAZ022-091900-
219 PM EDT THU JUN 9 2011

...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 40 MPH WINDS
IN FORSYTH COUNTY UNTIL 300 PM EDT...

AT 216 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED STRONG
THUNDERSTORMS FROM AROUND HIGHTOWER TO CHESTATEE...MOVING SOUTHEAST
AT 10 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY
MOVE ACROSS FORSYTH COUNTY THROUGH 300 PM EDT. SOME LOCATIONS IN
THE PATH OF THESE STORMS INCLUDE HIGHTOWER...DUCKTOWN...MATT...
DREW...COAL MOUNTAIN...CHESTATEE...CUMMING AND OSCARVILLE. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.

&&

LAT...LON 3428 8393 3427 8395 3423 8396 3423 8397
      3422 8396 3419 8399 3419 8405 3415 8409
      3416 8426 3433 8426 3434 8396
TIME...MOT...LOC 1818Z 321DEG 6KT 3430 8409
Special weather statement, Jun 9, 2:37 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
237 PM EDT THU JUN 9 2011

GAZ014-015-091915-
237 PM EDT THU JUN 9 2011

...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 40 MPH WINDS
IN LUMPKIN AND DAWSON COUNTIES UNTIL 315 PM EDT...

AT 233 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM AROUND JUNO...MOVING NORTH AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
LUMPKIN AND DAWSON COUNTIES THROUGH 315 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE FAUSETT LAKE...JUNO...AMICALOLA FALLS
STATE PARK...CAMP MERRILL...NIMBLEWILL AND THE LEN FOOTE HIKE INN.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS AND RISING
WATER ON SMALL CREEKS AND STREAMS.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.

&&

LAT...LON 3466 8407 3464 8404 3445 8415 3443 8426
      3447 8426 3447 8430 3456 8428 3457 8427
      3457 8425 3460 8425 3462 8420 3461 8419
      3466 8413
TIME...MOT...LOC 1836Z 195DEG 4KT 3452 8422
Special weather statement, Jun 9, 2:50 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
250 PM EDT THU JUN 9 2011

GAZ013-014-091915-
250 PM EDT THU JUN 9 2011

...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 40 MPH WINDS
IN PICKENS AND DAWSON COUNTIES UNTIL 315 PM EDT...

AT 246 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM AROUND SEQUOYAH LAKE...MOVING SOUTHEAST AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
PICKENS AND DAWSON COUNTIES THROUGH 315 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE SEQUOYAH LAKE...JASPER...TALKING ROCK...
LAKE TAMARACK...MARBLEHILL AND TATE. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.

&&

LAT...LON 3457 8427 3447 8430 3447 8426 3439 8426
      3438 8428 3438 8445 3452 8452 3456 8447
      3455 8446 3456 8443 3455 8442 3455 8437
      3457 8437
TIME...MOT...LOC 1850Z 309DEG 5KT 3452 8437

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 8:09 PM EDTSpecial Weather StatementFFCJackson36 min
Jun 9, 1:46 PM EDTSpecial Weather StatementFFCForsyth44 min
Jun 9, 2:09 PM EDTSpecial Weather StatementFFCWalker51 min
Jun 9, 2:19 PM EDTSpecial Weather StatementFFCForsyth41 min
Jun 9, 2:25 PM EDTSevere Thunderstorm WarningFFCForsyth35 min
Jun 9, 2:37 PM EDTSpecial Weather StatementFFCDawson38 min
Jun 9, 2:56 PM EDTSpecial Weather StatementFFCHall49 min
Jun 9, 3:01 PM EDTSpecial Weather StatementFFCWhite44 min
Jun 9, 3:30 PM EDTSpecial Weather StatementFFCGwinnett45 min
Jun 9, 3:37 PM EDTSpecial Weather StatementFFCMurray38 min
Jun 9, 3:49 PM EDTSpecial Weather StatementFFCFannin41 min
Jun 9, 3:54 PM EDTSpecial Weather StatementFFCUnion21 min
Jun 9, 4:00 PM EDTSpecial Weather StatementFFCUpson30 min
Jun 9, 4:04 PM EDTSevere Thunderstorm WarningFFCMonroe26 min
Jun 9, 4:09 PM EDTSpecial Weather StatementFFCHenry36 min
Jun 9, 4:11 PM EDTSpecial Weather StatementFFCChattahoochee34 min
Jun 9, 4:15 PM EDTSpecial Weather StatementFFCUnion30 min
Jun 9, 4:17 PM EDTSevere Thunderstorm WarningFFCHenry28 min
Jun 9, 4:25 PM EDTSevere Thunderstorm WarningFFCWalton35 min
Jun 9, 4:37 PM EDTSpecial Weather StatementFFCNewton23 min
Jun 9, 4:41 PM EDTSpecial Weather StatementFFCPeach34 min
Jun 9, 4:44 PM EDTSpecial Weather StatementFFCBanks31 min
Jun 9, 4:48 PM EDTSpecial Weather StatementFFCDade, Walker27 min
Jun 9, 4:49 PM EDTSpecial Weather StatementFFCMorgan26 min
Jun 9, 4:56 PM EDTSevere Thunderstorm WarningFFCNewton, Rockdale35 min
Jun 9, 4:56 PM EDTSevere Thunderstorm WarningFFCMorgan34 min
Jun 9, 5:05 PM EDTSpecial Weather StatementFFCTaylor25 min
Jun 9, 5:06 PM EDTSpecial Weather StatementFFCTaylor24 min
Jun 9, 5:10 PM EDTSpecial Weather StatementFFCHarris35 min
Jun 9, 5:11 PM EDTSpecial Weather StatementFFCTalbot34 min
Jun 9, 5:20 PM EDTSpecial Weather StatementFFCJones25 min
Jun 9, 5:28 PM EDTSpecial Weather StatementFFCJasper32 min
Jun 9, 5:35 PM EDTSpecial Weather StatementFFCMeriwether25 min
Jun 9, 5:44 PM EDTSpecial Weather StatementFFCGreene, Oglethorpe31 min
Jun 9, 5:51 PM EDTSpecial Weather StatementFFCPaulding24 min
Jun 9, 6:05 PM EDTSpecial Weather StatementFFCTroup25 min
Jun 9, 6:18 PM EDTSpecial Weather StatementFFCPutnam27 min
Jun 9, 6:28 PM EDTSpecial Weather StatementFFCPaulding32 min
Jun 9, 6:36 PM EDTSpecial Weather StatementFFCTroup24 min
Jun 9, 6:42 PM EDTSevere Thunderstorm WarningFFCMeriwether, Troup33 min
Jun 9, 7:06 PM EDTSpecial Weather StatementFFCCarroll24 min
Jun 9, 7:13 PM EDTSpecial Weather StatementFFCCoweta32 min
Jun 9, 7:23 PM EDTSevere Thunderstorm WarningFFCDouglas37 min
Jun 9, 7:40 PM EDTSevere Thunderstorm WarningFFCHeard35 min
Jun 9, 7:49 PM EDTSpecial Weather StatementFFCCoweta26 min
Jun 9, 7:53 PM EDTSpecial Weather StatementFFCGlascock37 min

Nearby

Special Weather Statements in Georgia, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.